# SDR CA140804005

- Difficulty date: July 23, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR-42
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) IT WAS REPORTED THAT THE RT ENGINE HAD AN ENGINE SURGE.  NO EEC AND PEC FAULT. BORESCOPE INSPECTION OF LP/HP IMPELLER OF BOTH ENGINES DID NOT SHOW ANY DAMAGE. GROUND-RUN PERFORMANCE CHECK, OK AS THE ENGINE SURGE HAS OCCURRED ON A REMOTE ISLAND, A TEAM HAS BEEN SENT ON SITE FOR TROUBLESHOOTING/CHECKS.
